# SDR 2006UALA00171

- Difficulty date: January 28, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 49,033 hours, 18,038 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO ELECTRICAL ODOR IN THE CABIN.    REPLACED RIGHT RECIRC FAN.  OPS CHECK OK.
